# SDR CKSA98630

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 8-99
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR WEB AND FINGER DOUBLERS CORRODED AT STA -99 TO STA -8, LBL 97.  REMOVED CORROSION IAW SRM 53-2-0 FIG 1F. FABRICATED AND INSTALLED REPAIR PARTS IAW AIA EA D8-53-040 AND EDR D8-06232.  FOUND AT OSC MAINTENANCE FACILITY DURING ACCOMPLISHMENT OF B CHECK AND 60 MONTH AND 5600-0551 CPCP TASK CARDS.  WORK ORDER NUMBER 817-303.  NON ROUTINE TASK CARD NUMBER 44492.
